# SDR FDEA201603140928

- Difficulty date: March 14, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,982 hours, 25,320 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STIFFNESS ON ROLL AXIS ON BOTH CAPTAIN & COPILOT CONTROLS.  TROUBLE SHOT FOLLOWING TECH TIPS NR 15-0019 & FIM 27-11.  INSPECTED & CLEANED ROD COMING TO LATERAL OVERRIDE QUADRANT & FEEL CENTERING & TRIM MECHANISM, NO DEFECTS FOUND.  THEN INSPECTED LT, RT PCUS & LT.  RT BREAKOUT QUADRANT.  FOUND RT & LT PCUS DRY, PCUS NEEDED A LOT OF GREASE SERVICING.  SERVICED ALL PCUS IAW AMM 12-21-07-03.  NO MORE DEFECT FOUND.  PERFORMED LT & RT AILERONS CHECK IAW AMM 27-11-00-5.  OPERATIONS & CHECK OK.  ACFT OK FOR SERVICE.
